| Model Number |
IBAL UKA TIB BEA-RING TRL SZ 5 9MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.One unpackaged ar-601-tbe9 tibial bearing trial, size 5, 9 mm serial/batch number 6791216 was received for investigation.Visual evaluation found scratches and gouges on the from and back of the device.The root cause of the reported failure mode is undetermined.However, a likely reason is the wear and tear damage incurred over repeated usage.
Event or Problem Description
On 2/2/2023, it was reported by a sales representative via email that an ar-601-tbe9 ibalance tibial bearing trial is worn.This was discovered during a procedure.Additional information received on 2/3/2023: this was discovered during a uni knee replacement procedure on (b)(6) 2023.The bearing trial was used as part of the procedure and at that time it was discovered that it was too worn.